# SDR SWAA2022012106691

- Difficulty date: April 10, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 41,490 hours, 24,299 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Seal
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN RETAINER SEALS ACCESS PANEL #441AT ON ENGINE 2 (2E/A) / REPLACED RETAINER SEALS ON ACCESS PANEL #441AT AT ENGINE #2 (2E/A) IAW SRM 737-700 51-10-02 ITEM 9 AND SRM B737-700 51-40-02-0G-0 REV 61
